Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/36080
Title: Characterizing the nonemptiness and compactness of the solution set of a vector variational inequality by scalarization
Authors: Huang, XX
Fang, YP
Yang, XQ 
Keywords: Vector variational inequality
Solution set
Pseudomonotonicity
Scalarization
Vector optimization
Issue Date: 2014
Publisher: Springer
Source: Journal of optimization theory and applications, 2014, v. 162, no. 2, p. 548-558 How to cite?
Journal: Journal of optimization theory and applications 
Abstract: In this paper, the nonemptiness and compactness of the solution set of a pseudomonotone vector variational inequality defined in a finite-dimensional space are characterized in terms of that of the solution sets of a family of linearly scalarized variational inequalities.
URI: http://hdl.handle.net/10397/36080
ISSN: 0022-3239 (print)
1573-2878 (online)
DOI: 10.1007/s10957-012-0224-1
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

5
Last Week
0
Last month
Citations as of Apr 22, 2017

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
Citations as of Apr 26, 2017

Page view(s)

19
Last Week
5
Last month
Checked on Apr 23, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.